×

On the radius of convexity of a certain class of meromorphically starlike functions in the unit circle. (English) Zbl 0158.07801

PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Caratheodory, C.: Theory of functions, vol. 2. New York, Chelsea Publishing Company 1954.
[2] Golusin, G.M.: Über einige Abschätzungen von Funktionen, welche den Kreis konform und schlicht abbilden. Mat. Sb. (N.S.),36, 152-172 (1929). · JFM 55.0789.02
[3] : Zur Theorie der schlichten konformen Abbildungen. Mat. Sb. (N.S.)42, 169-190 (1935). · JFM 61.1152.03
[4] : Über die Verzerrung bei schlichter konformer Abbildung mehrfach zusammenhängender Bereiche. Mat. Sb. (N.S.)2, (44) 37-64 (1937). · Zbl 0017.12101
[5] : Zur Theorie der schlichten Funktionen. Mat. Sb. (N.S.)12 (54), 48-55 (1943). · Zbl 0063.01675
[6] : Geometrische Funktionentheorie. Berlin: Deutscher Verlag 1957. · Zbl 0132.00101
[7] Padmanabhan, K.S.: On certain classes of meromorphic functions in the unit circle. Math. Z.89, 98-107 (1965). · Zbl 0158.07704
[8] Robertson, M.S.: Extremal problems for analytic functions with positive real part and applications. Trans. Amer. Math. Soc.106, 236-253 (1963). · Zbl 0116.05903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.